# SDR 99FDEA00044

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN ROUND WITH EXFOLIATION CORROSION AT BS 1229 STR 13, BS 1256 STR 14 AND BETWEEN BS XCW 118 AND XCW 100 RT SIDE AT BS 1273 STR 10 AND BS 1289 STR 5-SNRM 0358.  RBL 18 AT BS 1160 AND BS 1219-SNRM 0455.  RT AREA OF BS 1293 AND BS 1315-SNRM 0456.  PANEL (P/N APB7447-), (P/N APB7441), (APB7445-1).  *S/D*  REMOVED AND REPLACED CENTER WING UPPER AUX TANK UPPER PANEL STRUCTURE AS PER SRM 57-20-00 FIG 12 VOL 1 AND EA 1-5730-40268.
